# SDR 99ZZZX3651

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5574T
- Make and model: Beech 58
- Aircraft serial: TH1570
- Engine: Cont IO550C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Gear
- Condition: Failed
- Location: Crankshaft
- Part time: 262 hours
- Stage of operation: NR
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE QUIT IN-FLIGHT.  UPON INVESTIGATION ON GROUND, FOUND NO OIL PRESSURE DURING ENGINE TEST RUNS.  UPON FURTHER INVESTIGATION, FOUND DRIVE GEAR ON CAMSHAFT BROKEN OFF.  REMOVED ENGINE SENT TO TCM FOR ANALYTIC TEAR-DOWN.
